# SDR SWAA2020013140966

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 48343
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT ALL EMERGENCY LIGHTS ARE NOT WORKING.  R&R EMERGENCY EXIT LIGHT BATTERY PACK M1668 IAW AMM.
